# SDR IPXA10661445

- Difficulty date: August 2, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N334UP
- Make and model: Boeing 767-300
- Aircraft serial: 32844
- Engine: Ge CF680C2B6F
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE INCH HOLE IN MCD FLOOR POS 4R 2ND PANEL FROM EDGE.  REPAIRED IAW SRM 50-00-5002R.
